| Catalog Number |
5733730 |
| Medical Device Problem Codes |
Fracture (1260); Difficult to Remove (1528); Material Separation (1562); Improper or Incorrect Procedure or Method (2017); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Codes |
Pain (1994); Anxiety (2328); Discomfort (2330)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, the patient underwent catheter tunneling using the tunneler device, during which the white part of the catheter reportedly broke off and remained in the subcutaneous tunnel.The device was difficult to extract, resulting in loss of time.The patient experienced pain, anxiety, discomfort, and delay.There was no reported patient injury.